# SDR AALA2000375

- Difficulty date: January 19, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N892AA
- Make and model: Boeing 727223
- Aircraft serial: 22008
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STATION 1110 FLOORBEAM TOP CORRODED BL 0 - LBL 4.  CUT OUT DAMAGED AREA AND INSTALLED DOUBLER PER SRM 53-10-8.  (M)
